| Model Number |
381334 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd insyte-w¿ peripheral venous catheter a hole was found in the catheter.There was no report of patient impact.The following information was provided by the initial reporter: the catheter seems too long and is pierced by the stylet.
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.A photo of the defect could assist our quality team in their investigation.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.